# SDR 97ZZZX3017

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Mag Impulse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED THAT UPON PERFORMING REAR ENGINE MAGNETO CHECK, ONE MAGNETO PRODUCED NO DROP, THE OTHER MAGNETO WOULD CAUSE ENGINE DECELERATE TO THE POINT OF STOPPING.  MAGNETO'S WERE REMOVED AND INSPECTED.  FOUND IMPULSE COUPLING SPRING BROKEN.  THIS IS THE THIRD SUCH SPRING FOUND BROKEN IN ONE MONTH.
